Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Glare in the eye after getting retinal photography and glaucoma test. Do I have a sphincter problem?

3 weeks ago I had optimap, retinal photography, glacoma test. test where done one after another and quickly. I wasn t dialated. ever since I;ve been having glare from lights exspecially headlights and streetlights, I;ve put drops in for dry eyes but nothing will take the glare at night away.. all happened after these exams. could those machines caused me to have pupil dialator or sphinter problems?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for writing in,
Glare will occur mainly due to:
-lens pathology.
The above mentioned tests does not cause any sphincter dilator problem.
It will be due to underlying pathology in your eye.
Kindly visit an Ophthalmologist for the above complaint and get evaluated.
there is nothing to worry.
You will be alright.
Thank you
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor